Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MESURE PROBABILITE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3265

  • Page / 131

Export

Selection :

  • and

MULTIFUNCTIONS WITH VALUES IN A SPACE OF PROBABILITY MEASURES. = MULTIAPPLICATIONS A VALEURS DANS UN ESPACE DE MESURES DE PROBABILITEHIMMELBERG CJ; VAN VLECK FS.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 50; NO 1; PP. 108-112; BIBL. 5 REF.Article

SUR L'ESTIMATION DE L'ENVELOPPE CONVEXE FERMEE ET DU DILATE DU SUPPORT D'UNE MESURE DE PROBABILITE.GUILBART C.1974; C.R. ACAD. SCI., A; FR.; DA. 1974; VOL. 279; NO 17; PP. 701-704; BIBL. 1 REF.Article

ETUDE DE MESURES DE PROBABILITE SUR C(R+*; R) QUASI INVARIANTES SOUS LES TRANSLATIONS DE D(R+*; R).YOR M.1975; ANN. INST. HENRI POINCARE, B; FR.; DA. 1975; VOL. 11; NO 2; PP. 127-171; ABS. ANGL.; BIBL. 11 REF.Article

OPERATOR, STABLE DISTRIBUTIONS WITH INDEPENDENT MARGINALSHUDSON WN; MASON JD; TUCKER HG et al.1981; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1981; VOL. 58; NO 3; PP. 285-297; BIBL. 4 REF.Article

RANDOM CORRESPONDENCES AND NONLINEAR EQUATIONSKANNAN R.1981; J. MULTIVAR. ANAL.; ISSN 0047-259X; USA; DA. 1981; VOL. 11; NO 2; PP. 230-243; BIBL. 26 REF.Article

STABLE TYPE AND COMPLETELY SELF-DECOMPOSABLE PROBABILITY MEASURES ON BANACH SPACESNGUYEN VAN THU.1981; BULL. ACAD. POL. SCI., SER. SCI. MATH.; ISSN 0137-639X; POL; DA. 1981; VOL. 29; NO 11-12; PP. 637-642; ABS. RUS; BIBL. 20 REF.Article

FORMULES EXPLICITES POUR QUELQUES FONCTIONNELLES DU TYPE DE LA METRIQUE DE LEVY-PROKHOROV POUR LES DISTRIBUTIONS DANS LES ESPACES METRIQUESSIL'VESTROV DS; PEZHINSKA G.1981; DOKL.-AKAD. NAUK UKR. SSR, SER. A; ISSN 0201-8446; UKR; DA. 1981; NO 3; PP. 18-21; ABS. ENG; BIBL. 4 REF.Article

DOMAINS OF PARTIAL ATTRACTION IN SEVERAL DIMENSIONSGINE E.1980; ANN. INST. HENRI POINCARE, B; FRA; DA. 1980; VOL. 16; NO 2; PP. 87-100; ABS. FRE; BIBL. 15 REF.Article

ON THE CLOSABILITY OF DIRICHLET FORMSSILVERSTEIN ML.1980; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1980; VOL. 51; NO 2; PP. 185-200; BIBL. 15 REF.Article

ON WEAK CLOSURES OF CONVEX AND SOLID SETS OF PROBABILITY MEASURESPLACHKY D.1979; LECTURE NOTES CONTROL INFORM. SCI.; DEU; DA. 1979; NO 16; PP. 519-526; BIBL. 3 REF.Conference Paper

A NOTE ON ANCILIARITY AND INDEPENDENCE VIA MEASURE-PRESERVING TRANSFORMATIONSSOMESH DAS GUPTA.1979; SANKHYA, SER. A; ISSN 0581-572X; IND; DA. 1979; VOL. 41; NO 1-2; PP. 117-123; BIBL. 7 REF.Article

NOTE ON K-POINT SEPARATION MEASUREMENTTAKAHASHI R.1978; ANN. INST. STATIST. MATH.; JPN; DA. 1978; VOL. 30; NO 1; PP. 177-179; BIBL. 3 REF.Article

ON RANDOM SETS AND BELIEF FUNCTIONSNGUYEN HT.1978; J. MATH. ANAL. APPL.; USA; DA. 1978; VOL. 65; NO 3; PP. 531-542; BIBL. 12 REF.Article

RELATIONS ENTRE MESURES DE PALM SOUS CERTAINES HYPOTHESES DE STATIONNARITEMAISONNEUVE FRANCIS.1978; ; FRA; DA. 1978; (10)-101 P.; 30 CM; BIBL. 11 REF.; TH. 3E CYCLE: MATH., PROBAB/PARIS 6/1978Thesis

ON CHOQUET-DENY MEASURES.GLASNER S.1976; ANN. INST. HENRI POINCARE, B; FR.; DA. 1976; VOL. 12; NO 1; PP. 1-10; ABS. FR.; BIBL. 6 REF.Article

ON THE MINIMAL SUFFICIENCY OF THE LIKELIHOOD FUNCTION.BARNDORFF NIELSEN O; HOFFMANN JORGENSEN J; PEDERSEN K et al.1976; SCAND. J. STATIST.; SWED.; DA. 1976; VOL. 3; NO 1; PP. 37-38; BIBL. 3 REF.Article

PROBABILITIES ON FINITE MODELS.FAGIN R.1976; J. SYMBOL. LOGIC.; U.S.A.; DA. 1976; VOL. 41; NO 1; PP. 50-58; BIBL. 9 REF.Article

GENERALISATION D'UNE INTEGRALE STOCHASTIQUEBAKLAN VV.1976; DOP. AKAD. NAUK UKRAJIN. R.S.R., A; S.S.S.R.; DA. 1976; NO 4; PP. 291-293; ABS. RUSSE ANGL.; BIBL. 2 REF.Article

A NOTE ON PSEUDO-METRICS ON THE PLANEAMBARTZUMIAN RV.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1976; VOL. 37; NO 2; PP. 145-155; BIBL. 7 REF.Article

ITERATES OF A CONVOLUTION ON A NON ABELIAN GROUP.FOGUEL SR.1975; ANN. INST. HENRI POINCARE, B; FR.; DA. 1975; VOL. 11; NO 2; PP. 199-202; ABS. FR.; BIBL. 3 REF.Article

ON THE BALAYAGE OF GREEN FUNCTIONS ON FINELY OPEN SETS.JANSSEN K; NGUYEN XUAN LOC.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 31; NO 2; PP. 147-155; BIBL. 13 REF.Article

REPRESENTATION D'UNE FAMILLE DE MESURES DE PROBABILITE PAR UNE FONCTION ALEATOIRE PRESQUE SUREMENT CONTINUE.JACOB P.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 280; NO 19; PP. 1307-1308; ABS. ANGL.; BIBL. 3 REF.Article

ASYMPTOTE D'UN PRODUIT DE MATRICES ALEATOIRES DEPENDANT D'UN PARAMETREGOL'DSHEJD I YA.1975; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1975; VOL. 224; NO 6; PP. 1248-1251; BIBL. 7 REF.Article

MESURE SPECTRALE DU TROISIEME ORDRE POUR UN PROCESSUS STATIONNAIRESOLEV VN.1975; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1975; VOL. 224; NO 3; PP. 546-548; BIBL. 2 REF.Article

SOME PROPERTIES OF MATUSITA'S MEASURE OF AFFINITY OF SEVERAL DISTRIBUTIONS.TOUSSAINT GT.1974; ANNU. INST. STATIST. MATH.; JAP.; DA. 1974; VOL. 26; NO 3; PP. 389-394; BIBL. 9 REF.Article

  • Page / 131